# SDR FDEA201310062421

- Difficulty date: October 6, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N453FE
- Make and model: Airbus A310-222
- Aircraft serial: 267
- Aircraft time: 37,538 hours, 18,205 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Lug
- Part number: A572424444004
- Condition: Damaged
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG WW RIB 5 FITTING FWD LUG DAMAGED. REPAIRED  IAW EA 6-5750-T0302477 P1, REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100.
